# SDR QXEA200500399

- Difficulty date: January 25, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,985 hours, 4,756 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING FLAP TRACK NR 4 CANOE FAIRING BRACKET CRACKED.  REPAIRED IAW Q400 SRM SUB TASK 51-42-05-330-001.
